Alert archive / Ohio / Special Marine Warnings in 2021

Special Marine Warning 28, NWS Cleveland, OH

July 7, 2021

NWS Cleveland, OH issued this special marine warning at Jul 7, 2021, 3:49 PM EDT. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2021, 3:49 PM EDT (19:49 UTC)
Expired
Jul 7, 2021, 5:45 PM EDT
In force
116 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.0 in
Wind
40.0 mph

The radar

The Cleveland radar (KCLE), 33 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 4:53 PM EDTTSTM WND GST 453 N Cleveland, OHASOS STATION KBKL CLEVELAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2021-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2021-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1092 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

152 
WHUS51 KCLE 071949
SMWCLE
LEZ145>147-165>167-072145-
/O.NEW.KCLE.MA.W.0028.210707T1949Z-210707T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
349 PM EDT Wed Jul 7 2021

The National Weather Service in Cleveland has issued a

* Special Marine Warning for...
  Nearshore and Open waters from Vermilion OH to Geneva-on-the-lake
  OH...

* Until 545 PM EDT.

* At 349 PM EDT, strong thunderstorms were located along a line
  extending from near Western Vermilion to 7 nm east of Avon Point to
  11 nm southeast of Willowick, moving northeast at 20 knots.

  HAZARD...Wind gusts to 40 knots.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Willowick, Avon Point, Fairport Harbor, Lorain Harbor,
  Geneva-On-The-Lake and Cleveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor immediately as gusty winds and high waves are
expected.

Report severe weather to the Coast Guard or the National Weather
Service.

&&

LAT...LON 4143 8236 4170 8236 4221 8124 4225 8093
      4186 8095 4147 8175 4151 8202 4146 8214
TIME...MOT...LOC 1949Z 222DEG 22KT 4148 8238 4147 8186 4146 8136 

HAIL...0.00IN
WIND...40KTS

$$

Sefcovic
1 follow-up statement
674 
FZUS71 KCLE 072107
MWSCLE

Marine Weather Statement
National Weather Service Cleveland OH
507 PM EDT Wed Jul 7 2021

LEZ145>147-165>167-072145-
/O.CON.KCLE.MA.W.0028.000000T0000Z-210707T2145Z/
507 PM EDT Wed Jul 7 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 545 PM EDT...

For the following areas...
Nearshore and Open waters from Vermilion OH to Geneva-on-the-lake
OH...

At 505 PM EDT, a strong thunderstorm was located 9 nm northwest of 
Lorain Harbor, moving northeast at 15 knots. Southerly outflow with 
wind gusts over 34 knots continues moving north across central Lake 
Erie, north of Willowick.

HAZARD...Wind gusts 34 knots or greater and small hail.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Willowick, Avon Point, Fairport Harbor, Lorain Harbor,
Geneva-On-The-Lake and Cleveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Report severe weather to the Coast Guard or the National Weather
Service.

&&

LAT...LON 4143 8236 4170 8236 4221 8124 4225 8093
      4186 8095 4147 8175 4151 8202 4146 8214
TIME...MOT...LOC 2105Z 237DEG 13KT 4160 8230 

HAIL...<.75IN
WIND...>34KTS

$$

Sefcovic

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jul 7, 2:11 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 7, 2:11 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
211 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Convective activity ramps up today ahead of a low pressure
system and cold front that will pass late tonight into
Thursday. High pressure follows and persists through the first
part of the weekend, but isolated shower activity still
possible.

&&

.NEAR TERM /THROUGH THURSDAY/...
Disorganized convection has developed along and south of US-30
and will continue to move northeast over the next several hours.
As expected, the atmosphere has destabilized quickly and
additional convection development will be likely along outflow
boundaries and the lake breeze. A Severe Thunderstorm Watch has
been issued for our entire area until 01Z/9PM. Damaging wind
gusts remain the primary threat, although large hail cannot be
ruled out. Heavy rain is occurring within thunderstorms, so
localized flooding will become a concern if several rounds of
heavy rain train over one spot. No significant changes made
with this update.

Previous Discussion...

Getting into an active convective period in the near term as the
potential for severe weather ratchets up this afternoon. Weak
mid/upper level waves will fire convection north of the Ohio Valley
in the coming hours, which will track northeastward towards the
lower Great Lakes. Plenty of surface based moisture with dewpoints
around 70F lends to environment rich in MLCAPE today. Convection
will have to work through a lower RH vertical profile through the
mid levels of the atmosphere. While shear profiles are not overly
favorable for wind, storms that will eventually overcome the T/Td
spread in the column will instantly gain a wind potential with DCAPE
maxing out in the eastern CWA, and this is the primary threat in the
slight risk from SPC today/tonight. Meanwhile, area of low
pressure/cold front that was set up north of the CWA will finally
make southeastward progress in response to the upper level trough
swinging into the Great Lakes. Passage expected late tonight into
Thursday. While some convection is likely to persist during the
overnight hours, low stratus expected to form in now trapped low
level moisture. This will take a toll on the development of
convection later in the day Thursday as it will take time to mix out
the boundary layer. Convection still possible as the front passes,
but the severe threat is likely reduced for the day.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Several upper-level shortwaves troughs will propagate across the
area in westerly flow Thursday night into Friday. At the surface, a
cold front will depart to the south and east, with a high moving in
behind into lower Michigan. A weak trough will linger across the
local region on Friday, resulting in isolated rain showers through
Friday afternoon. Cold air advection behind this front will yield
below normal temperatures on Friday with highs in the mid to upper
70s.

Meanwhile, an upper-level trough will move southeast down into the
central Great Plains by Saturday night. At the surface, a low will
develop across the central Great Plains with a warm/stationary front
extending eastward across the Ohio Valley and largely remaining just
south of our local region. Return southwest flow ahead of this
trough will result in moisture advection and lift with isentropic
upglide ahead of the surface front, resulting in isolated to
scattered rain showers overspreading the area from the south
Saturday afternoon through the overnight period. Below normal
temperatures are expected as long as we remain on the cool side of
the front.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
The aforementioned upper-level trough becomes a low over the mid-
Mississippi valley, circulating in place through at least Monday,
before lifting northeast across the Great Lakes Monday night into
Tuesday. At the surface, the low pressure near MO/IL slowly lifts
north across the Great Lakes through Tuesday. This will result in a
chance of showers and thunderstorms each day/night through at least
Tuesday. Tough to determine when the best chance for precipitation
is because there are still a lot of discrepancies in the low
pressure evolution (timing/track).

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
Scattered to widespread showers and thunderstorms have already
developed south of a line from FDY to CAK and coverage should
increase as the storms track northeast over the next several
hours. Include at least VCTS at all terminals this afternoon
through early this evening and any storms that move directly
over terminals will produce MVFR to possibly IFR conditions,
heavy rain, and potentially gusty winds to 30 knots. Isolated
gusts to 40-plus knots are possible within the strongest
convection. Several amendments will be needed this afternoon
into this evening since convection is not particularly
organized. Expect of the convection to occur before 00Z, but
lingering showers and perhaps thunderstorms are possible through
at least 03Z. Some hi-res members are hinting at showers and
isolated thunderstorms lingering through the overnight hours,
but confidence in coverage/placement of storms is too low to
warrant a mention of precip during this time. Regardless,
residual moisture will lead to low stratus and MVFR to near-IFR
conditions starting late tonight or early Thursday morning and
additional convection may develop later Thursday morning or
early Thursday afternoon. Have VCSH at most terminals at the
moment, although there's still uncertainty in the
timing/placement of showers. Outside of thunderstorms, winds
will be westerly or southwesterly at 10 knots or less and may
become southerly overnight.

Outlook...Non-VFR within occasional showers and thunderstorms
Thursday afternoon through Friday morning. Non-VFR possible in
periodic showers and thunderstorms Saturday through Monday.

&&

.MARINE...
A relatively weak wind field is expected for the foreseeable future.
Southwest winds with persist today until a stationary moves south to
over Lake Erie by tonight. A low will move east along this boundary
on Thursday with a cold front moving in behind this on Thursday nigh
with northwest flow ensuing Friday. This boundary settles south of
Lake Erie, remaining there through the weekend.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...Maines/26
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Maines
MARINE...Saunders
Hazardous weather outlook, Jul 7, 1:58 PM EDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
158 PM EDT Wed Jul 7 2021

LEZ143>149-163>169-OHZ007>014-021>023-089-PAZ001>003-081800-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Summit-Portage-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
158 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorm Watch has been issued. Scattered strong to
severe thunderstorms are expected across the area through this
evening. Strong gusty winds and possibly damaging winds will be the
primary threat.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142-162-OHZ003-006-017>020-027>033-036>038-047-081800-
Maumee Bay to Reno Beach OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-Lucas-Wood-Hancock-Seneca-Huron-
Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-
Morrow-Holmes-Knox-
158 PM EDT Wed Jul 7 2021

...SEVERE THUNDERSTORM WATCH 343 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Severe Thunderstorm Watch has been issued. Scattered strong to
severe thunderstorms are expected across the area through this
evening. Strong gusty winds and possibly damaging winds will be the
primary threat.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a marginal risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-081800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-
158 PM EDT Wed Jul 7 2021

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

There is a marginal risk of severe thunderstorms today and tonight.
The primary threat is strong wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Special weather statement, Jul 7, 3:04 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
304 PM EDT Wed Jul 7 2021

OHZ003-006-071930-
Wood-Lucas-
304 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT WOOD AND SOUTHWESTERN LUCAS
COUNTIES...

At 304 PM EDT, a strong thunderstorm was located over Weston, or 8
miles west of Bowling Green, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bowling Green, Perrysburg, Oregon, Rossford, Waterville, Northwood,
Weston, Maumee, Walbridge, Pemberville, Millbury, Haskins, Luckey,
Grand Rapids, Portage, Tontogany, Custar, Milton Center and Stony
Ridge.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4147 8388 4165 8341 4134 8342 4124 8388
TIME...MOT...LOC 1904Z 220DEG 25KT 4135 8381

Campbell
Special weather statement, Jul 7, 3:22 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
322 PM EDT Wed Jul 7 2021

OHZ010-011-020-072000-
Medina-Lorain-Cuyahoga-
322 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CUYAHOGA...NORTHERN
MEDINA AND CENTRAL LORAIN COUNTIES...

At 322 PM EDT, a strong thunderstorm was located near Grafton, or 9
miles northwest of Medina, moving northeast at 20 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Cleveland, Elyria, Medina, Parma, Strongsville, Brunswick, Westlake,
North Royalton, North Ridgeville, Avon Lake, Grafton, North Olmsted,
Avon, Parma Heights, Rocky River, Broadview Heights, Brook Park,
Berea, Fairview Park and Middleburg Heights.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4144 8176 4128 8167 4128 8169 4125 8169
      4107 8202 4121 8220 4151 8206 4152 8201
TIME...MOT...LOC 1922Z 226DEG 19KT 4120 8203

Sefcovic
Special weather statement, Jul 7, 3:33 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
333 PM EDT Wed Jul 7 2021

OHZ003-006-007-072000-
Wood-Ottawa-Lucas-
333 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT OTTAWA...NORTHEASTERN WOOD AND
NORTHEASTERN LUCAS COUNTIES...

At 332 PM EDT, a strong thunderstorm was located near Rossford, or 9
miles south of Toledo, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Toledo, Perrysburg, Oregon, Rossford, Northwood, Genoa, Maumee,
Walbridge, Millbury, Luckey, Clay Center, Harbor View, Reno Beach,
Williston, Bono and Stony Ridge.

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4173 8351 4173 8346 4171 8347 4171 8345
      4170 8346 4170 8344 4169 8343 4170 8333
      4164 8323 4162 8316 4150 8336 4150 8341
      4146 8341 4139 8353 4151 8371
TIME...MOT...LOC 1932Z 225DEG 29KT 4153 8353

Campbell
Local storm report, Jul 7, 3:37 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT WED JUL 7 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     TSTM WND DMG     CUSTAR                  41.28N 83.84W
07/07/2021                   WOOD               OH   911 CALL CENTER

            TREE DOWN ON WIRES. TIME ESTIMATED FROM
            RADAR.

&&
Special weather statement, Jul 7, 3:46 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
346 PM EDT Wed Jul 7 2021

OHZ029-030-072030-
Richland-Ashland-
346 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT EASTERN RICHLAND AND ASHLAND
COUNTIES...

At 346 PM EDT, a strong thunderstorm was located near Bellville, or
near Mansfield, moving northeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mansfield, Ashland, Lexington, Bellville, Hayesville, Savannah, Polk,
Butler, Perrysville, Lucas, Jeromesville, Bailey Lakes, Mifflin,
Rowsburg, Nankin and Olivesburg.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4067 8261 4099 8237 4100 8217 4099 8213
      4084 8212 4080 8213 4057 8241
TIME...MOT...LOC 1946Z 216DEG 23KT 4068 8246

Sefcovic
Special weather statement, Jul 7, 3:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
349 PM EDT Wed Jul 7 2021

OHZ027-028-036-072030-
Crawford-Wyandot-Marion-
349 PM EDT Wed Jul 7 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...EASTERN
WYANDOT AND CRAWFORD COUNTIES...

At 349 PM EDT, a strong thunderstorm was located over Morral, or 8
miles north of Marion, moving northeast at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Galion, Crestline, New Washington,
Sycamore, Morral, Chatfield, Marseilles, Benton, Nevada, Caledonia,
Tiro, North Robinson, Harpster, Oceola and Sulpher Springs.

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4099 8323 4099 8273 4073 8272 4071 8277
      4071 8285 4065 8286 4064 8295 4063 8296
      4058 8319 4072 8344
TIME...MOT...LOC 1949Z 240DEG 33KT 4071 8317

Campbell

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:08 PM EDTSpecial Weather StatementCLEAshland52 min
Jul 7, 1:00 PM EDTSpecial Weather StatementCLEWayne45 min
Jul 7, 1:06 PM EDTSpecial Weather StatementCLEKnox39 min
Jul 7, 1:37 PM EDTSpecial Weather StatementCLEHolmes, Wayne53 min
Jul 7, 1:42 PM EDTSpecial Weather StatementCLEAshland48 min
Jul 7, 1:45 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark, Summit, Wayne41 min
Jul 7, 2:01 PM EDTSpecial Weather StatementCLEHuron44 min
Jul 7, 2:36 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne54 min
Jul 7, 2:37 PM EDTSevere Thunderstorm WarningCLEHancock, Wood38 min
Jul 7, 2:39 PM EDTSpecial Weather StatementCLEHancock, Wyandot36 min
Jul 7, 2:46 PM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot23 min
Jul 7, 3:04 PM EDTSpecial Weather StatementCLEWood26 min
Jul 7, 3:07 PM EDTSpecial Marine WarningCLE71 min
Jul 7, 3:15 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca19 min
Jul 7, 3:22 PM EDTSpecial Weather StatementCLEMedina38 min
Jul 7, 3:33 PM EDTSpecial Weather StatementCLELucas27 min
Jul 7, 3:44 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain61 min
Jul 7, 3:46 PM EDTSpecial Weather StatementCLEAshland44 min
Jul 7, 3:49 PM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot41 min
Jul 7, 3:51 PM EDTSpecial Marine WarningCLE100 min
Jul 7, 4:16 PM EDTSpecial Weather StatementCLEAshtabula, Geauga, Lake44 min
Jul 7, 4:29 PM EDTSpecial Weather StatementCLEMahoning31 min
Jul 7, 4:34 PM EDTSpecial Weather StatementCLEAshland, Richland56 min
Jul 7, 4:40 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Richland37 min
Jul 7, 4:59 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Richland46 min
Jul 7, 5:12 PM EDTSpecial Weather StatementCLEAshtabula, Lake48 min
Jul 7, 5:34 PM EDTSpecial Marine WarningCLE100 min
Jul 7, 5:36 PM EDTSpecial Marine WarningCLE114 min
Jul 7, 5:58 PM EDTSpecial Weather StatementCLELorain47 min
Jul 7, 6:22 PM EDTSevere Thunderstorm WarningCLECuyahoga, Medina, Summit31 min
Jul 7, 6:28 PM EDTSpecial Weather StatementCLEStark, Wayne47 min
Jul 7, 6:45 PM EDTSpecial Weather StatementCLELucas45 min
Jul 7, 7:12 PM EDTSpecial Weather StatementCLEStark48 min
Jul 7, 7:24 PM EDTSpecial Marine WarningCLE71 min
Jul 7, 7:38 PM EDTSpecial Weather StatementCLEPortage, Trumbull52 min
Jul 7, 5:28 PM EDTSpecial Weather StatementCLECrawford47 min
Jul 7, 5:50 PM EDTSevere Thunderstorm WarningCLECrawford40 min
Jul 7, 6:15 PM EDTSpecial Weather StatementCLEErie60 min

Nearby

Special Marine Warnings in Ohio, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.